View Full Version : Is this caused by fin?

03-21-2015, 11:22 AM
Have been taking .25 mg of finasteride for the last two days. None of the sexual sides, libido and erections normal, maybe a slight ball ache but I have that from time to time by myself as well.

What I however notice is a lot of unexplainable irritability and depression during the last two days, and inability to concentrate.

Could fin cause this?

03-21-2015, 01:32 PM
It's all in your head

03-23-2015, 01:21 AM
Searching the information about side effects, you will surely find the 'depression' among those adverse conditions that can be caused by Propecia. However, I'd like to pay your attention to the fact that almost all men who lose their hair are already suffering from depression even before starting the treatment. Moreover, almost all side effects pass away with some time (as it is commonly reported, in 1-2 months). So, do not worry about this, as the results you'll get in 3-4 months will make you happy.

03-23-2015, 01:44 AM
Technically, decline in serum DHT levels can lead to depression and related symptoms after finasteride administration. Finasteride blocks an enzyme in the brain and other organs that control the levels of neuro-active steroids released. Moreover sexual dysfunction can lead to depression too. But I am 100% agree with RanDave; insecurity about hair loss can make many men to undergo depression, before even treatment is started. If you think your symptoms are increasing day by day, talk to your physician. Otherwise it would be worth waiting for few months until you start seeing your regrowth.
P.S: donít get irritated, if you observe increased hair loss soon after starting fin, itís just initial shedding a part of treatment.

03-26-2015, 07:36 AM
P.S: don’t get irritated, if you observe increased hair loss soon after starting fin, it’s just initial shedding a part of treatment.
Good call, Anna!
It is important to know this fact before starting the treatment.

03-27-2015, 05:27 AM
Possibly you are just nervous a little because of the fact that you are taking medications. Moreover the fact that finasteride could cause sexual problems may also make you feel irritable. You are overthinking. Try some natural remedies (for example, valerian root extract) to manage your anxiety.